MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating while performing preventative maintenance (pm), it was observed that the device was getting error code 1111 check vent: oxygen device failed message, no measurement of oxygen o2.It was reported there was no patient involvement at the time the issue was discovered.The customer evaluated the device with the assistance of the remote service engineer (rse) and confirmed the reported problem.According to the maintenance findings, the device was observed to have no oxygen measurement, and the system displayed o2 error 1111.This indicates a failure within the oxygen sensing or delivery measurement pathway that requires further diagnostic evaluation.Diagnostics must be performed using the following test parts to determine the source of the malfunction using specific test parts.The rse informed customer that the components are required strictly for diagnostic testing and must not be unpacked until the malfunction is fully assessed.The rse provided the customer with additional troubleshooting steps for the repair per philips service manual.This investigation is ongoing.
 
Additional Manufacturer Narrative
E1: (b)(6).

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23645605
Report Number2518422-2025-056639
Device Sequence Number10107935
Product Code MNT
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1053613
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured07/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown